# SDR NWAA082079880

- Difficulty date: May 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 70,283 hours, 58,390 cycles
- Engine: Pwa JT8D17
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Condition: Leaking
- Location: Nr 2 Eng Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ENGINE NR 2 EPR ROLLED BACK FROM 2.17 TO 2.10.  FLIGHT CREW ADVANCED ENG NR 2 THROTTLE TO STOPS BUT EPR REMAINED AT 2.10.  AFTER TAKEOFF ENGINE NR 2 APPEARED TO FUNCTION NORMAL REMAINDER OF FLIGHT.  AT DESTINATION MAINTENANCE NOTICED ENG NR 2 EXHAUST PIPE FULL OF FUEL, OPENED COWLS AND FOUND THEM FULL OF FUEL AND FUEL LEAKING THROUGH THE ENGINE CASE.  SECONDARY FUEL MANIFOLD LEAK WAS DISCOVERED.  ENGINE REPLACED.
